Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Okay I’m on the pill cerazette, I’ve been on it for nearly a year now a year in may! I still get my periods, sometimes twice in one month but sometimes it’s just normal. But then recently on 11th feb I came on like normal then on 26th I came on again for a few days... then on the 3rd of March, I started bleeding is been heavy and sometimes light.. i had cramps that feel like period cramps and feeling sick, I’m still on it now! I’ve read online it’s normal for cerazette to be like that or any other pill. But just want to know has anyone else had this issue? I’m kinda worrying.
I had constant bleeding on Cerazette. After 3 months my doctor changed my pill to cerelle and I only had very light bleeding every few months.